Tech Session organized by
AMRA
Fri, Jul 1, 2022

AMRA Round 3 & 4 Practice: 01/07/22

Strathmore Motorsports Park

About this event

Schedule:

Gate Opens: 12:00PM
Event Start: 1:15PM

Afternoon / Test & Tune:
Check-in: 12:45PM
First Session: 1:15PM
Last Session: 5:00PM

This segment will be comprised of 15 minute sessions taking place consecutively until 5:00PM in the following order:

Youth
Group A
Group B
Group C

There will be a Riders' Meeting 15 minutes prior to the first session of the Afternoon of each group in the following order:

Youth: 1:00PM
Group A: 1:15PM
Group B: 1:30PM
Group C: 1:45PM

Evening / Test & Tune:
Check-in: 5:00PM
First Session: 5:30PM
Last Session: 9:15PM

This event will be comprised of 15 minute sessions taking place consecutively until 9:15PM in the following order:

Youth
Group A
Group B
Group C

There will be a Riders' Meeting 15 minutes prior to the first session of the Evening of each group in the following order:

Youth: 5:15PM
Group A: 5:30PM
Group B: 5:45PM
Group C: 6:00PM

Event End: 9:30PM
Gate Closes: 10:30PM

Strathmore Motorsports Park

Wheatland County, Alberta

Organizer

Tech Session organized by

AMRA

More events from this organizer
AMRA Season Opener: 01/05/24
May
1
AMRA Season Opener: 01/05/24
Strathmore Motorsports Park
AMRA Spring Endurance Race: 05/05/24
May
5
AMRA Spring Endurance Race: 05/05/24
Strathmore Motorsports Park
AMRA Test & Tune: 08/05/24
May
8
AMRA Test & Tune: 08/05/24
Strathmore Motorsports Park
AMRA @ Stratotech: 18/05/24
May
18
AMRA @ Stratotech: 18/05/24
Stratotech Park

Event over!